Jump to content
A New Look Read more... ×

Tinamommy

Junior Member
  • Content Count

    70
  • Joined

  • Last visited

About Tinamommy

  • Rank
    Junior Member

Recent Profile Visitors

978 profile views
  1. I was a victim of psych malpractice back in 2015. It resulted in unidentified med induced psychosis that instead was treated as if it was MY problem coming from within my own chemistry. This led to a million med changes, 30 rounds of TMS and 22 rounds of ECT all of which did nothing to help me get better. Meanwhile I was still taking the medicine that was making me suicidally Ill and extreme fear due to not wanting to die but feeling compelled to go with the flow of the force. It was the most tormenting and spiritually terrifying experience I had ever been through in my entire life and still experience severe PTSD as a result of what happened to me. All of this led to “treatment resistance” which left my P Dr. with one last resort option which where the MAOI’s . I hadn’t even been on Nardil for more than 3 weeks when I finally decided to go in patient due to such tremendous fear and losing all hope for recovery. There I didn’t have my usual regimen of skin rash aids and the means I used to manage this awful nightly flare up for well over a year and a half became as much a cause for going Insane as the mental anguish I was in. This issue was addressed by the fourth night of my stay and once it was determined that I needed to get off the “off label” sleep med due to adverse reaction within 48 hours the rash went away and so did the insanity and ideations!!!! Granted I was still very sick but now it was mostly due to the Trauma of it all. This left me taking Nardil as the last option available and had I gotten off the off label med way sooner I never would’ve had to go on an MAOI. Now I’m stuck on it and fear getting off for rising a relapse of any kind which I cannot afford to go through at this time. I feel sooooo alone being on this awful medication because NO ONE is taking it!!! Has anyone been on a MAOI and what was it like tapering off and washing out and going back on a SSRI? I’m afraid now my brain will be more messed up for tampering with more nuerotransmitter systems. Anyone out there??? TinaMommy
  2. I've been suffering from a prolonged treatment resistant depression since July of 2015...it took many months of trial and error to finally find a combination of meds that have helped to bring me closer to remission than any other. For the past month I've been relatively stable until 4 mornings ago I missed a dose. It took a day and a half to feel the impact which I am now suffering from. It's as though I am back to square two. Has anyone done this and had this happen to them? How long did it take to get back to homeostasis? Or did I completely jeapordize the process and will never get back to my previous baseline? I would've thought by now (4 days later) I would've recovered back to my baseline. Hope there's someone out there who can provide some encouragement.
  3. Has anyone experienced this? I'm on several medications and have been for 6 months but nothing seems to be touching the early morning depression which usually lasts until 3-4 pm then by evening I feel like myself again. Has anyone here found any strategies with dosaging to help combat this awful way to start the day? Desperate for answers?
  4. Hi Krissy, I read one of your posts and just wondering how you are doing?? Last I read you where taking Cymbalta but it didn't help you with your suicidal ideation (which is what I'm dealing with) hope that you've found something that is helping better now.

    TinnaMommy

  5. Tinamommy

    What Dosage Of Cymbalta Are You On?

    Doing a crossover from Lexapro to Cymbalta, 30mg this first week while still on 10 of Alex then dropping the Lex on Thurs and going to 60 mg's of Cym. Just wondering how long I can expect to feel the effects. I'm nervous as I've never been on a SNRI. The past twenty years I was on SSRI's and they seemed to work but last May I did a stupid thing and tapered off my med (Prozac at the time) with out Dr's supervision and had a horrible relapse in Aug of 15 that were still trying to contain. It nearly ruined my life and I regret having done so as I don't think I'd even be in this place had I just stayed on. Soooo stupid of me. (In case anyone is wondering why I got off, I just noticed that I was having these really bad right sided migraines and when I reduced the dose of Prozac I had less of them so I continued my taper and even set up my next Dr's appointment (which ended up being 3 months away because I HAD Kaiser.) after completing my taper no more migraines but my OCD and Anxiety came back with a vengeance).
  6. Looking for ARDepressed

  7. Tinamommy

    Side Effects

    Hi Tux, how are you doing now?? I missed this last post you made back in Late Dec. what was going on with your heart? And what did they decide to put you on instead? Hope you are feeling better or improves some since this last post of yours. I still can't stand how restless this made makes me feel, I've always got to be doing something, anything! Otherwise I have to keep my body or feet moving in some way. You'd think it's a stimulant!
  8. Tinamommy

    How are you doing on Remeron?

    Hi purplelavender, yes there is hope and light and the end of the tunnel! I know how dark and endless this experience can feel but persevere you must and you will. Don't worry about cutting of the Clonazepam right now it's too soon...until you get the right core med straightened out and you've been stable for awhile it won't be as hard as you think to taper. Staying under 2 mg of it is smart though. Wait till you've been stabilized for a couple solid months before beginning a taper. Getting your mind and body into a calm a state as possible is key for recovery. Also, as hard as it is try and simply get walks in everyday if you can, be sure to get your vitamin D as well! It's hard to do but necessary. Journal and log everything down so later you can look back at your progress or simply to see what could change or to see what's helping and to keep doing. Hang in there you pull they this even though you don't feel like it at the moment. Your not alone. Blessings.?
  9. Tinamommy

    Remeron Was Another Flop For Me

    So sorry Carter to hear that you have suffered this long without relief in sight...I'm glad you are going into see a new Dr soon. I wonder if they added Effexor to the mix if it would help any...commonly known as California Rocket Fuel. I wasn't fond of Mirt and had started to develop hypnagogic hallucinations from it at a relatively low dose which freaked me out because I don't get auditory hallucinations. I hear it's a side effect that only effects a small percentage of people...I'm always in the small percentile. Hang in there and keep us posted.
  10. Tinamommy

    Side Effects

    Now that some time has passed I can attest that the intensity of the side effects have lessened. I do still find it a bit challenging to sit still, like when I'm taking a call in the car I almost feel the need/urge to get out so I can at least walk around a bit or pace some. I don't like the feeling of needing to always move in my chair to find a better more comfortable position either...BUT sanity is way more important and im hoping within more time this aspect of sides will lessen even more. I too can foresee where things are heading weight wise. I've been on Abilify now for about 5 weeks and I've already put back on 8 lbs. I lost sooooo much weight during my relapse so this is welcomed at the moment but later it might not be so welcomed anymore.
  11. Tinamommy

    Side Effects

    Hi, I too just started on abilify and can attest to the ants in the pants, can't sit still, feeling like I'm on speed or something equivalent to that. My PDoc assured me that it will settle down with time and especially at higher doses, which doesn't make a whole lot of sense to me. There's also the risk wih any AP of akathesia...so if the ants in the pants don't subside and you find yourself more and more restless and have to always be on the move in some form or fashion i,e. restless leg, pasing and other involuntary movements than bring it up to the Doc right away. I've only been on 5 mg for one week and my left lower lid won't stop twitching, it also has been causing me some eye pain too. Stay hydrated.
  12. Just started and from reading all the posts here, I think I'll stick with taking it in the morning since I already have a hard enough time sleeping as it is, even with 7.5 mirtazapine!!!
  13. Tinamommy

    Mixed Episode Or Severe Anxiety Plus Depression?

    Very helpful Chris, I'm concerned that what precipitated this most recent relapse into MD I was experiencing a hypomanic/maybe even manic reaction to world events. It's like once the ball got rolling I couldn't stop it and I became determined to uncover the sequence of events as they might possibly relate to eschatological matter (end time prophecy and such) I got myself so wound up that looking back I believe I was caught in the snare of a manic vortex that ultimately I couldn't handle on a cognitive and emotional level. (This is where the aging "ignorance is bliss" comes into play) after I extracted myself from all the angles of possibilities and current events I unraveled and fell so hard back in late July, were still trying to pull me out of this whole it's taking awhile.
  14. Tinamommy

    Convinced I'm Bipolar. Is This A Mixed State?

    This article cleared up a lot for me, hope it helps you too http://www.mcmanweb.com/bipolarii.html
  15. Tinamommy

    Convinced I'm Bipolar. Is This A Mixed State?

    Still sitting on the fence on wether what I'm experiencing is true dysphoric Hypomania or just severe Anxiety. It's a tough one.
×